# SDR ASAA0540496

- Difficulty date: September 21, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 26880
- Aircraft time: 26,880 hours, 14,747 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465292
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAE FRAME CRACKED BIN RAIL SUPPORT BETWEEN STR 8 AND 9 LT AT IB FASTENER.  REPAIRED DAMAGED FRAME AT BIN RAIL SUPPORT IAW SRM.  (K)
